Uniform rates of convergence in extreme-value theory. Normal and gamma models
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 90 (1987) no. 6, pp. 25-41.
@article{ASCFPA_1987__90_6_25_0,
     author = {Canto E Castro, L.},
     title = {Uniform rates of convergence in extreme-value theory. {Normal} and gamma models},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     pages = {25--41},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {90},
     number = {6},
     year = {1987},
     mrnumber = {912173},
     zbl = {0652.62014},
     language = {en},
     url = {http://www.numdam.org/item/ASCFPA_1987__90_6_25_0/}
}
TY  - JOUR
AU  - Canto E Castro, L.
TI  - Uniform rates of convergence in extreme-value theory. Normal and gamma models
JO  - Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
PY  - 1987
SP  - 25
EP  - 41
VL  - 90
IS  - 6
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://www.numdam.org/item/ASCFPA_1987__90_6_25_0/
LA  - en
ID  - ASCFPA_1987__90_6_25_0
ER  - 
%0 Journal Article
%A Canto E Castro, L.
%T Uniform rates of convergence in extreme-value theory. Normal and gamma models
%J Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
%D 1987
%P 25-41
%V 90
%N 6
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://www.numdam.org/item/ASCFPA_1987__90_6_25_0/
%G en
%F ASCFPA_1987__90_6_25_0
Canto E Castro, L. Uniform rates of convergence in extreme-value theory. Normal and gamma models. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 90 (1987) no. 6, pp. 25-41. http://www.numdam.org/item/ASCFPA_1987__90_6_25_0/

Anderson, C.W. (1971). Contributions to the asymptotic theory of extreme values, Ph. D. Thesis, Imperial College, London.

Anderson, C.W. (1976). Extreme value theory and its approximations. Proc. Symp. Reliability Technology. Bradford, UKAEA.

Canto E Castro, L. (1936). Velocidade de convergência em teoria de valores extremes. Tese de Restrado, Fac. Ciências, Lisboa.

Cohen, J.P. (1982a). The penultimate form of approximation to normal extremes. Adu. Appl. Prob., 14, 324-339. | MR | Zbl

Cohen, J.P. (1982b). Convergence rates for the ultimate and penultimate approximations in extreme value theory. Adv. Appl. Prob., 14, 833-854. | MR | Zbl

Fisher, R.A. and L.H.C. Tippet (1928). Limiting forms of the large or smallest member of a sample, Proc. Camb. Phil. Soc., 24, 180-190. | JFM

Galambos, J. (1978). The Asymptotic Theory of Extreme Order Statistics, Wiley, New York. | MR | Zbl

Gnedenko, B. (1943). Sur la distribution limite du terme maximum d'une série aléatoire, Ann. Math.,44, 423-453. | MR | Zbl

Gomes, M.I. (1978). Some probabilistic and statistical problems in extreme value theory, Ph.D. Thesis, Sheffield, England.

Gomes, M.I. (1984). Penultimate limiting forms in extreme value theory, Ann. Inst. Statist. Math., 36, Part A, 71-85. | MR | Zbl

Hall, P. (1979). On the rate of convergence of normal extremes, J. Appl. Prob., 16, 433-439. | MR | Zbl

Uzgoren, N.T. (1954). The asymptotic development of the distribution of the extreme values of a sample, Studies in Mathematics and Mechanics Presented to R. von Mises, Academic Press, New York. | MR | Zbl